Article citationsMore>>

A. Thavaneswaran, S. S. Appadoo and M. Ghahramani, “RCA Models with GARCH Errors,” Applied Mathematics Letters, Vol. 22, No. 1, 2009, pp. 110-114. doi:10.1016/j.aml.2008.02.015

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.